# SDR AALA990014

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1763
- Make and model: Doug MD-11
- Aircraft serial: 48553
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING WAS INOPERATIVE BETWEEN 3R AND 4R DOORS.  FOUND EMERGENCY EXIT FLOOR PATH LIGHT WIRE SHORTED.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHT WIRE AT SIDEWALL AFT OF R-3 LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
